ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Dye-Free, Cherry Flavor, contains the active ingredient acetaminophen 160 mg per 5 mL, which compares to the active ingredient in Children's Tylenol Oral Suspension DYE FREE: Children's Acetaminophen 160 mg per 5 mL is an oral suspension liquid in a child-friendly, dye-free cherry flavor for fast, effective relief of children's pain and fever with no high fructose corn syrup PAIN RELIEVER AND FEVER REDUCER: Active ingredient acetaminophen temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache MADE FOR CHILDREN: Children's Acetaminophen 160 mg per 5 mL Oral Suspension is aspirin free, ibuprofen free, alcohol free and gluten free. A liquid medicine formulated for children ages 2 to 11 years as a pain reliever and fever reducer CHILD-RESISTANT SAFETY CAP is designed to protect your little ones. Children's Acetaminophen 160 mg per 5 mL Oral Suspension is alcohol free, aspirin free and ibuprofen free. Dosage cup included
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | S25152E/95926 |
Color | White |
Weight | - |
Height | - |
Depth | - |
Product Id | 276422 |
---|---|
User Reviews and Ratings | 4.9 (147 ratings) 4.9 out of 5 stars |
UPC | 681131016605 |
Fever and pain will be history for your kids with Equate Children's Pain & Fever Acetaminophen Dye-Free Cherry Suspension Liquid. With a dye-free cherry flavor, this suspension liquid makes it easy for children ages 2 to 11 years to take the medicine they need to chase away fever and pain. This liquid is Aspirin-free, ibuprofen-free, alcohol-free and gluten-free and approved to reduce fever and relieve minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches for up to eight hours. The active ingredient in these tablets is acetaminophen 160 mg, a pain reliever and fever reducer, which compares to the active ingredient of Tylenol Oral Suspension. Give your child multiple symptom relief with Equate Children's Pain & Fever Acetaminophen Dye-Free Cherry Suspension Liquid. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Children's Acetaminophen Dye-Free Cherry Suspension, 160 mg, 4 oz, 2 Pack: May be used as a fever reducer/pain reliever for children between 2 and 11 years of age Comes in 3 delicious flavors (bubble gum, grape and dye-free cherry), each sold separately Temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headache and toothache Aspirin-free, ibuprofen-free, alcohol-free and gluten-free No high fructose corn syrup Non-staining Comes with an easy-to-use cup for quick and accurate dosing Dye-free cherry flavor acetaminophen (160mg)
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Children's Pain & Fever, Acetaminophen 160 mg per 5 ml Oral Suspension, Dye-free, Cherry Flavor, 4 oz
Reviews: 147
Ratings:
(147)
Price:
$5.72
on
![]() |
147 | (4.9) |
$5.72
on
![]() |
3 |
(2 pack) Equate Children's Acetaminophen Dye-Free Cherry Suspension, 160 mg, 4 oz, 2 Pack
Price:
$5.76
on
![]() |
(4.9) |
$5.76
on
![]() |